Vol. 9, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
Other MSP Journals
On limit points of spectra of first-order sentences with quantifier depth 4

Yury Yarovikov

Vol. 9 (2020), No. 3, 303–331

We study the asymptotic behavior of probabilities of first-order properties of sparse binomial random graphs. We consider properties with quantifier depth not more than 4. It is known that the only possible limit points of the spectrum (i.e., the set of all positive α such that G(n,nα) does not obey the zero-one law with respect to the property) of such a property are 1/2 and 3/5. We prove that 1/2 is not a limit point of the spectrum.

random graphs, first-order logic, zero-one law
Mathematical Subject Classification 2010
Primary: 05C80
Received: 4 December 2019
Revised: 4 May 2020
Accepted: 28 May 2020
Published: 15 October 2020
Yury Yarovikov
Moscow Institute of Physics and Technology